Alert archive / Iowa / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 235, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jun 27, 2010, 1:27 AM CDT for 4 counties in Iowa. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 27, 2010, 1:27 AM CDT (06:27 UTC)
- Expired
- Jun 27, 2010, 2:04 AM CDT
- In force
- 37 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Calhoun County, IA, Carroll County, IA, Crawford County, IA, Sac County, IA
The radar
The Des Moines radar (KDMX), 118 km from the middle of the area, began a volume at 06:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 7:56 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 6.5 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4268 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 1405 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 10.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 12:42 AM CDT, 45 minutes earlier.
Area forecast discussion, Jun 27, 12:42 AM CDT, 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 1242 AM CDT SUN JUN 27 2010 ...UPDATED AVIATION DISCUSSION... .SHORT TERM... EXPECT MAJOR CONVECTIVE ACTION THIS EVENING AT INTERSECTION OF CONSOLIDATING OUTFLOW BOUNDARIES EXTENDING FROM KALO BACK TO THE NW CORNER OF IOWA...AND ONGOING THUNDERSTORMS WHICH WILL WORK EAST FROM SOUTH DAKOTA. THE ABOVE MENTIONED BOUNDARY HAS BEEN SAGGING SOUTHWARD...WHICH PUTS MORE OF THE MODERATE RISK OF SEVERE WEATHER INTO IOWA. ALL SEVERE WEATHER PARAMETERS IN PLACE...ESPECIALLY FOR DAMAGING WIND AND ISOLATED TORNADOES THIS EVENING...NORTH OF HIGHWAY 20 OR 30. MULTIPLE ROUNDS OF STORMS EXPECTED IN THIS AREA...SO NEED OF A FLASH FLOOD WATCH PRETTY CERTAIN IN THE NORTH ESPECIALLY OVER DES MOINES BASIN AREAS WHICH WERE HIT HARD LAST NIGHT. FARTHER SOUTH...MORE QUESTIONS ON HOW THUNDERSTORMS WILL EVOLVE AS LARGER SCALE BOUNDARY AND UPPER SHORT WAVE WORK SEWD. MAIN FACTOR CONSIDERED WAS VERY HIGH PRECIPITABLE WATER AND STRONG MOISTURE TRANSPORT VECTORS FROM THE SOUTHWEST AFTER MIDNIGHT. SO...OPTED TO EXTEND FLASH FLOOD WATCH FARTHER SOUTH INCLUDING DES MOINES METRO COUNTIES BASED UPON THE FACT WE COULD SEE BACK BUILDING AND LAST NIGHT'S HEAVY RAIN ALONG THE DES MOINES RIVER PUSHED ALL CREEKS TO FLOOD STAGE TODAY. IT WON'T TAKE AS MUCH RAIN TONIGHT TO CAUSE FLASH FLOODING. .LONG TERM... SFC FRONT WILL PASS THROUGH THE STATE ON SUNDAY WITH RESIDUAL CONVECTION...MAINLY DURING THE MORNING. OTHERWISE...INCREASING CAA AND SUBSIDENCE IS FORECAST TO OVERSPREAD THE STATE BY THE AFTERNOON WITH CLEARING SKIES AND DRIER AIR. THEREAFTER...FORECAST IS VERY STRAIGHT FORWARD AS SENSIBLE WEATHER IS NIL AS UPPER RIDGING BUILDS ACRS THE CENTRAL UNITED STATES. TEMPERATURES LIKELY TO BE AT OR BELOW NORMAL FOR THE COMING WEEK AS DEWPOINTS REMAIN RELATIVELY COMFORTABLE MUCH OF THE WORK WEEK. WILL BEGIN TO SEE RETURN FLOW BY LATE IN THE WEEK WITH INCREASING THICKNESSES AND MOISTURE AS NORTHWEST US TROF DEVELOPS. HAVE LEFT FORECAST DRY DURING THE EXTENDED BUT MAY BEGIN TO SEE A THREAT INCREASE TOWARD NEXT FRIDAY OR SATURDAY. HOWEVER...A MUCH NEEDED BREAK FROM THE HEAVY RAINFALL OF MUCH OF JUNE IS CERTAINLY IN THE CARDS FOR THE UPCOMING WEEK. .HYDROLOGY... MCS FROM LAST NIGHT HAS DROPPED ANOTHER SWATH OF 2 PLUS INCHES OF RAIN OVER A LARGE PORTION OF NORTHERN IOWA AND WIDESPREAD INCH AMOUNTS ELSEWHERE. A RELATIVELY SLOW MOVING COLD FRONT IS FORECAST TO MOVE ACROSS THE AREA TONIGHT INTO SUNDAY MORNING. ADDITIONAL HEAVY RAINFALL IS LIKELY WITH THE STORMS AND SINCE REPORTS OF DITCHES FULL AND SATURATED SOILS ACROSS THE NORTH MOST OF ANY ADDITIONAL RAIN WILL GO RIGHT TO RUNOFF. GIVEN THE MESO-MODELS FAIRLY GOOD TRACK RECORD LATELY AND THEIR SCENARIO OF DROPPING THE HEAVY RAIN INTO CENTRAL IOWA AGAIN TONIGHT...HAVE EXPANDED THE ONGOING FLASH FLOOD WATCH TO INCLUDE MUCH OF CENTRAL IOWA NORTH OF INTERSTATE 80...EXCEPT FOR LOCATIONS THAT RECEIVED ONLY LIGHT AMOUNTS LAST NIGHT. IF 1.5 TO 2 INCHES OF RAIN MATERIALIZE TONIGHT...THEN WIDESPREAD MODERATE TO MAJOR FLOODING WILL LIKELY AFFECT MUCH OF THE DES MOINES RIVER BASIN. THE ONLY SILVER LINING IS THAT THIS WEEK IS EXPECTED TO BE DRY. && .AVIATION... 27/06Z...STORMS MOVG ACROSS NORTHERN/CENTRAL IOWA ASSOCIATED WITH A FRONTAL BOUNDARY MOVING ACROSS. STORMS WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS OF 40-50KTS AND LARGE HAIL. THE FRONT AND STORMS SHOULD PUSH EAST OF KALO AND KOTM BY 14Z. && .DMX WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH IN EFFECT FROM 7 PM TONIGHT THROUGH 7 AM SUNDAY FOR MUCH OF CENTRAL IOWA ALONG AND NORTH OF STATE HIGHWAY 92. && SHORT TERM...JUNGBLUTH LONG TERM/HYDROLOGY...COGIL AVIATION...FAB
Hazardous weather outlook, Jun 26, 4:32 PM CDT, 8 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 432 PM CDT SAT JUN 26 2010 IAZ004>007-015>017-023>026-272145- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN- 432 PM CDT SAT JUN 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT THUNDERSTORMS WILL MOVE ACROSS NORTHERN IOWA THIS EVENING AND INTO THE OVERNIGHT. HAIL AND DAMAGING WINDS ARE POSSIBLE...AND THERE IS A MODERATE RISK OF SEVERE WEATHER FROM ALGONA NORTH AND WEST. A FEW STORMS MAY ALSO PRODUCE A TORNADO THIS EVENING. HEAVY RAINFALL IS ALSO LIKELY WITH THE STORMS...AND A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR PORTIONS OF THE AREA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ADDITIONAL NON-SEVERE THUNDERSTORM CHANCES EXIST SUNDAY MORNING. RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR PORTIONS OF THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING INTO TONIGHT. IAZ027-028-033>039-044>050-058>061-072>074-272145- BUTLER-BREMER-SAC-CALHOUN-WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK- CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-GUTHRIE-DALLAS- POLK-JASPER-MADISON-WARREN-MARION- 432 PM CDT SAT JUN 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TO MOVE INTO CENTRAL IOWA LATE THIS EVENING THROUGH THE OVERNIGHT HOURS. DAMAGING WINDS ARE POSSIBLE WITH THESE STORMS...ALONG WITH HEAVY RAINFALL ON SATURATED GROUND. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR PORTIONS OF THE AREA AS WELL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ADDITIONAL NON-SEVERE THUNDERSTORM CHANCES EXIST SUNDAY THROUGH NOON. RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR PORTIONS OF THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT. IAZ057-062-070-071-075-081>086-092>097-272145- AUDUBON-POWESHIEK-CASS-ADAIR-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE- WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 432 PM CDT SAT JUN 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED LATE THIS EVENING IN THE WEST...AND AFTER MIDNIGHT FARTHER EAST. DAMAGING WINDS ARE POSSIBLE...AND LOCALLY HEAVY RAINFALL IS ALSO A THREAT. RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR PORTIONS OF THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ADDITIONAL THUNDERSTORM CHANCES EXIST THROUGH MID AFTERNOON SUNDAY. RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR PORTIONS OF THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER MIDNIGHT THROUGH SUNDAY MID MORNING. JUNGBLUTH
In the hours before
Local storm report, Jun 26, 11:24 PM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1124 PM CDT SAT JUN 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0949 PM TSTM WND DMG 3 E BUFFALO CENTER 43.39N 93.89W
06/26/2010 WINNEBAGO IA LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED A FALLEN TREE BLOCKING HIGHWAY
9.
&&
RHATTEBELocal storm report, Jun 26, 11:30 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1130 PM CDT SAT JUN 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM TSTM WND DMG 1 NE EMMETSBURG 43.12N 94.67W
06/26/2010 PALO ALTO IA BROADCAST MEDIA
RADIO REPORTED PUBLIC SIGHTING OF TREES DOWN ON EAST SIDE
OF FIVE ISLAND LAKE.
0945 PM TSTM WND DMG 1 NE EMMETSBURG 43.12N 94.67W
06/26/2010 PALO ALTO IA BROADCAST MEDIA
RADIO REPORTED PUBLIC SIGHTING OF TREES DOWN ON EAST SIDE
OF FIVE ISLAND LAKE.
&&
RHATTEBESpecial weather statement, Jun 26, 11:35 PM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 1135 PM CDT SAT JUN 26 2010 IAZ033-034-270500- CALHOUN-SAC- 1135 PM CDT SAT JUN 26 2010 ...GUSTY WINDS POSSIBLE WITH APPROACHING THUNDERSTORMS... AT 1133 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER EXTREME NORTHEASTERN IDA COUNTY...MOVING SOUTHEAST AT 30 MPH. ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF MODERATE DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... SCHALLER BY 1150 PM CDT... EARLY AND NEMAHA BY MIDNIGHT CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. BEERENDS
Special weather statement, Jun 27, 12:43 AM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 1243 AM CDT SUN JUN 27 2010 IAZ044-270615- CRAWFORD- 1243 AM CDT SUN JUN 27 2010 ...SPECIAL WEATHER STATEMENT... AT 1241 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CENTRAL CRAWFORD COUNTY...MOVING EAST AT 25 MPH. ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 30 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... DENISON AIRPORT BY 1250 AM CDT... DENISON BY 1255 AM CDT... DELOIT AND 8 MILES SOUTH OF KIRON BY 100 AM CDT... VAIL BY 110 AM CDT... WESTSIDE BY 115 AM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. BEERENDS
Special weather statement, Jun 27, 12:45 AM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 1245 AM CDT SUN JUN 27 2010 IAZ027-028-039-270615- BLACK HAWK-BREMER-BUTLER- 1245 AM CDT SUN JUN 27 2010 ...SIGNIFICANT WEATHER ADVISORY... AT 1241 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CENTRAL BREMER COUNTY...MOVING SOUTHEAST AT 30 MPH. PENNY SIZE HAIL...WINDS GREATER THAN 30 MPH...BRIEF MODERATE DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... TRIPOLI BY 1250 AM CDT... 8 MILES NORTHEAST OF DENVER BY 1255 AM CDT... READLYN AND 9 MILES SOUTHWEST OF SUMNER BY 100 AM CDT... ORAN BY 115 AM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. BEERENDS
Special weather statement, Jun 27, 1:14 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 114 AM CDT SUN JUN 27 2010 IAZ044-045-270645- CARROLL-CRAWFORD- 114 AM CDT SUN JUN 27 2010 ...SIGNIFICANT WEATHER ADVISORY... AT 110 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CENTRAL CRAWFORD COUNTY...MOVING EAST AT 25 MPH. NICKEL SIZE HAIL...WINDS GREATER THAN 30 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... DELOIT AND DENISON BY 120 AM CDT... VAIL BY 135 AM CDT... WESTSIDE AND 7 MILES NORTH OF ASPINWALL BY 145 AM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. BEERENDS
The office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 8:18 PM CDT | River Flood Warning | DMX | Cerro Gordo, Floyd, Worth | 32 hr |
| Jun 26, 8:33 PM CDT | Severe Thunderstorm Warning | DMX | Emmet, Kossuth, Palo Alto | 57 min |
| Jun 26, 9:12 PM CDT | Severe Thunderstorm Warning | DMX | Emmet, Hancock, Kossuth, Winnebago | 48 min |
| Jun 26, 9:27 PM CDT | Flash Flood Warning | DMX | Emmet, Palo Alto | 6 hr |
| Jun 26, 9:28 PM CDT | Severe Thunderstorm Warning | DMX | Emmet, Hancock, Humboldt, Kossuth, Palo Alto, Pocahontas | 47 min |
| Jun 26, 9:32 PM CDT | Areal Flood Advisory | DMX | Emmet, Palo Alto | 3 hr |
| Jun 26, 10:02 PM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo, Hancock, Winnebago, Worth | 58 min |
| Jun 26, 10:26 PM CDT | Areal Flood Advisory | DMX | Cerro Gordo, Hancock, Humboldt, Kossuth, Pocahontas, Webster and 3 more | 3 hr |
| Jun 26, 11:18 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Humboldt, Pocahontas, Webster | 39 min |
| Jun 27, 12:09 AM CDT | Severe Thunderstorm Warning | DMX | Sac | 43 min |
| Jun 27, 12:32 AM CDT | Areal Flood Advisory | DMX | Black Hawk, Bremer, Butler, Calhoun, Franklin, Grundy and 6 more | 4 hr |
| Jun 27, 12:52 AM CDT | Flash Flood Warning | DMX | Calhoun, Pocahontas, Sac | 6 hr |
| Jun 27, 1:49 AM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Carroll, Greene, Webster | 41 min |
| Jun 27, 1:50 AM CDT | Flash Flood Warning | DMX | Webster | 6 hr |
| Jun 27, 2:03 AM CDT | Areal Flood Advisory | DMX | Boone, Carroll, Crawford, Greene | 4 hr |
| Jun 27, 2:10 AM CDT | River Flood Warning | DMX | Dallas, Greene | 7 days |
| Jun 27, 2:56 AM CDT | Flash Flood Warning | DMX | Calhoun, Carroll, Crawford, Sac | 6 hr |
| Jun 27, 3:00 AM CDT | Flash Flood Warning | DMX | Boone, Greene | 6 hr |
| Jun 27, 3:12 AM CDT | Areal Flood Advisory | DMX | Audubon, Dallas, Guthrie | 4 hr |
| Jun 27, 3:52 AM CDT | Areal Flood Advisory | DMX | Jasper, Marshall, Polk, Poweshiek, Story, Tama | 4 hr |
| Jun 27, 4:18 AM CDT | Severe Thunderstorm Warning | DMX | Lucas, Marion, Warren | 42 min |
| Jun 27, 4:34 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Mahaska, Marion, Monroe | 41 min |
| Jun 27, 4:44 AM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Lucas, Marion, Monroe, Wayne | 46 min |
| Jun 27, 4:50 AM CDT | River Flood Warning | DMX | Polk | 9 hr |
| Jun 27, 4:53 AM CDT | River Flood Warning | DMX | Polk | 17 hr |
| Jun 27, 5:30 AM CDT | River Flood Warning | DMX | Dallas, Polk | 9 hr |
| Jun 27, 5:58 AM CDT | River Flood Warning | DMX | Black Hawk, Bremer, Butler | 30 hr |
| Jun 27, 6:30 AM CDT | River Flood Warning | DMX | Polk, Story | 40 hr |
| Jun 27, 6:32 AM CDT | River Flood Warning | DMX | Jasper, Marion, Polk | 62 hr |
| Jun 27, 6:34 AM CDT | River Flood Warning | DMX | Story | 15 hr |
| Jun 27, 7:19 AM CDT | River Flood Warning | DMX | Polk | 9 days |
| Jun 27, 7:20 AM CDT | River Flood Warning | DMX | Madison, Warren | 3 days |
| Jun 27, 9:34 AM CDT | River Flood Warning | DMX | Humboldt | 26 hr |
| Jun 27, 9:34 AM CDT | River Flood Warning | DMX | Polk | 4 days |
| Jun 27, 10:39 AM CDT | River Flood Warning | DMX | Dallas, Polk | 49 hr |
| Jun 27, 10:41 AM CDT | River Flood Warning | DMX | Polk | 7 days |
| Jun 27, 11:46 AM CDT | River Flood Warning | DMX | Polk | 9 days |
| Jun 27, 11:59 AM CDT | River Flood Warning | DMX | Madison, Warren | 10 hr |
| Jun 27, 3:26 PM CDT | River Flood Warning | DMX | Cass | 7 hr |
Nearby
Severe Thunderstorm Warnings in Iowa, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.